So despondent

I am feeling so despondent that my meds are making me feel so low- wish had never started them had sertraline for 2 weeks mainly for anxiety/ fear dread feelings and then dr switched it to citalopram as depression and dark thoughts were getting worse-how come some people get benefits with meds apart from few physical side-effects and others get worsening of anxiety depression symptoms -it all seems so hit and miss! X

3 Replies

  • HI Maisie x I can understand that you are frustrated with the meds situation, but it really is a case of what works for one, is not always right for another x You have to keep going and remember that each med take a good 2-3 weeks to show its full effect, and if then its not for you, try another, you will find one eventually xx Donver

  • Thanks Donver-really scared -nothing helps me relax-tele reading all make me anxious plus not sleeping well which is prob making everything feel worse-wish I had confidence to stop them all like some have but scared that if symptoms overwhelm me will then be back to square one and have to start again !x

  • Hi maisie3 I find that any of the "drowsy" type anti-histamines helps with sleep Hope this helps x

You may also like...